# SDR FDEA201106062200

- Difficulty date: June 6, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 43,399 hours, 14,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

COURIER COMPARTMENT EMERGENCY LIGHT TEST INOP.   R & R 29WL1 POWER SUPPLY BATTERY IAW  MM 33-55-00-05, NO HELP, REINSTALLED ORIGINAL BATTERY, SUSPECT POWER SUPPLY UNIT 29WL1 BAD.  R & R PWR SUPPLY MM 33-55-00-05.  NO HELP, SUSPECT BATTERY.  PREMATURE REMOVAL/INSTALLATION.  BATTERY AND POWER SUPPLY PREVIOUSLY CHANGED.  PERFORMED BITE TEST ON POWER SUPPLY AND NO FAULTS  NOTED.  PERFORMED EMERGENCY LIGHTS TEST IAW AMM  33-51-00-05-0. OPS CHECKS NORMAL.  REPLACED 29WL1 POWER SUPPLY BATTERY.
